Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 157, NWS Indianapolis, IN

August 18, 201910 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 18, 2019, 7:24 PM EDT for 10 counties in Indiana. It was in force for 51 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 7:24 PM EDT (23:24 UTC)
Expired
Aug 18, 2019, 8:15 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Morgan County, IN, Parke County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 17 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 7:28 PM EDTTSTM WND DMG2 Nne Avon, IN8 INCH TREE LIMB AND 12 INCH TREE SNAPPED.
Aug 18, 7:28 PM EDTTSTM WND DMG2 Ssw Clermont, INSEVERAL 4 INCH TREE LIMBS SNAPPED.
Aug 18, 7:28 PM EDTTSTM WND GST 60Brownsburg, IN
Aug 18, 7:33 PM EDTTSTM WND DMG1 Sse Indianapolis Int', INSMALL TREE AND MULTIPLE LARGE LIMBS SNAPPED AT INDIANAPOLIS WEATHER FORECAST.
Aug 18, 7:33 PM EDTTSTM WND GST 594 Wnw Williams Creek, INMESONET STATION DW8874 CARMEL.
Aug 18, 7:41 PM EDTTSTM WND GST 602 Nw Homecroft, IN
Aug 18, 7:49 PM EDTTSTM WND GST 57Monument Circle, IN
Aug 18, 7:50 PM EDTHAIL 11 S Spring Hill, IN
Aug 18, 7:55 PM EDTTSTM WND GST 651 Ene Mooresville, IN
Aug 18, 8:10 PM EDTTSTM WND DMG4 Nne Spring Lake, INSEVERAL LARGE TREE LIMBS AND POWER POLES SNAPPED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 2:05 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1396 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS53 KIND 182324
SVRIND
INC011-057-059-063-081-095-097-109-121-133-190015-
/O.NEW.KIND.SV.W.0157.190818T2324Z-190819T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
724 PM EDT Sun Aug 18 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southern Madison County in central Indiana...
  Hancock County in central Indiana...
  Northern Morgan County in central Indiana...
  Northwestern Johnson County in central Indiana...
  Hendricks County in central Indiana...
  Southeastern Parke County in west central Indiana...
  Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Hamilton County in central Indiana...
  Putnam County in west central Indiana...

* Until 815 PM EDT.

* At 722 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Noblesville to Speedway to 9
  miles east of Brazil, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Indianapolis, Anderson, Carmel, Fishers, Noblesville, Greenwood,
  Lawrence, Plainfield, Brownsburg, Greenfield, Beech Grove,
  Zionsville, Speedway, Greencastle, Mooresville, Danville,
  Southport, Westfield, Avon and Cumberland.

Those attending outdoor events in the Indianapolis metro area are in 
the path of these storms and should prepare for DANGEROUS WEATHER 
CONDITIONS. SEEK SHELTER NOW!

This includes the following highways...
 Interstate 65 between mile markers 100 and 132.
 Interstate 69 between mile markers 200 and 228.
 Interstate 70 between mile markers 34 and 107.
 Interstate 74 between mile markers 62 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows! 

Large hail and damaging winds and continuous cloud to ground 
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3966 8725 3986 8648 4019 8617 4014 8558
      3977 8571 3970 8589 3970 8595 3967 8595
      3949 8640 3950 8691 3955 8702 3961 8701
      3961 8714
TIME...MOT...LOC 2322Z 276DEG 29KT 4010 8614 3981 8628 3953 8695 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Ryan
1 follow-up statement
180 
WWUS53 KIND 182352
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
752 PM EDT Sun Aug 18 2019

INC011-190001-
/O.CAN.KIND.SV.W.0157.000000T0000Z-190819T0015Z/
Boone IN-
752 PM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Indiana.

LAT...LON 3966 8725 3983 8624 4014 8604 4014 8558
      3977 8571 3970 8589 3970 8595 3967 8595
      3949 8640 3956 8680 3961 8701 3961 8714
TIME...MOT...LOC 2351Z 276DEG 29KT 4007 8584 3979 8598 3951 8665 

$$

INC057-059-063-081-095-097-109-121-133-190015-
/O.CON.KIND.SV.W.0157.000000T0000Z-190819T0015Z/
Madison IN-Hancock IN-Morgan IN-Johnson IN-Hendricks IN-Parke IN-
Marion IN-Hamilton IN-Putnam IN-
752 PM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN MADISON...HANCOCK...NORTHERN MORGAN...NORTHWESTERN
JOHNSON...SOUTHERN HENDRICKS...SOUTHEASTERN PARKE...MARION...
SOUTHEASTERN HAMILTON AND CENTRAL PUTNAM COUNTIES...

At 751 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Anderson to near Lawrence to 13 miles
northwest of Martinsville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Indianapolis, Anderson, Carmel, Fishers, Noblesville, Greenwood,
Lawrence, Plainfield, Greenfield, Beech Grove, Speedway, Greencastle,
Mooresville, Danville, Southport, Westfield, Avon, Cumberland, Cicero
and McCordsville.

Those attending outdoor events across the Indianapolis metro area 
are in the path of these storms and should prepare for DANGEROUS 
WEATHER CONDITIONS. SEEK SHELTER NOW!

This includes the following highways...
 Interstate 65 between mile markers 100 and 119.
 Interstate 69 between mile markers 200 and 228.
 Interstate 70 between mile markers 46 and 107.
 Interstate 74 between mile markers 72 and 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing widespread wind damage. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3966 8725 3983 8624 4014 8604 4014 8558
      3977 8571 3970 8589 3970 8595 3967 8595
      3949 8640 3956 8680 3961 8701 3961 8714
TIME...MOT...LOC 2351Z 276DEG 29KT 4007 8584 3979 8598 3951 8665 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Ryan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 4:37 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 18, 4:37 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
437 PM EDT Sun Aug 18 2019

.UPDATE...

The Synopsis, Near Term, and Short Term sections have been
updated below.

&&

.SYNOPSIS...
Issued at 437 PM EDT Sun Aug 18 2019

A remnant boundary may help to develop thunderstorms this
afternoon and evening, some of which could be strong to severe,
with damaging winds the primary threat. A largely diurnal threat
for storms can be expected the next couple of days, with a more
substantial storm threat Wednesday with the passage of a cold
front. A few storms on Tuesday however could be severe with
damaging winds. Conditions late in the period will be cooler with
high pressure in the area, along with a few slight chances for
storms along the periphery of the upper ridge to the southwest.

&&

.NEAR TERM /This Afternoon and Tonight/...
Issued at 437 PM EDT Sun Aug 18 2019

Thus far, convection across the area has struggled, as a weak cap
does remain in place. We've got a little while longer for things
to develop and move into the area before we start to lose heat,
and plenty of instability is in place along with marginal but
increasing deep layer shear as a remnant circulation moves toward
the area over the next couple of hours. As is typical for the time
of year, hail is somewhat of an afterthought, especially today
with midlevel lapse rates marginal and freezing levels high.
Marginal severe hail cannot be ruled out though, but damaging
winds amid a healthy DCAPE and low level lapse rate environment
will be the primary threat.

Expect convection to wane steadily after the watch expires and
should be dry late tonight.

Airmass changes only marginally tonight and thicknesses/dewpoints
suggest lows near those of last night...70 plus or minus a couple
degrees.

&&

.SHORT TERM /Monday through Wednesday/...
Issued at 437 PM EDT Sun Aug 18 2019

Storm threats will continue each day through the short term, but
will be largely diurnal, with the highest threats in the
afternoons and evenings, and lower threats late nights into the
mornings. There will be a bit higher threat for storms Wednesday
as the cold front passes.

On Tuesday, day 3 outlook slight risk nudges into the area, and
SPC suggests a climatologically typical high CAPE low-moderate
shear MCS with a damaging wind threat. This looks entirely
reasonable given our position on the periphery of the upper ridge
to our southwest, and this threat will bear monitoring.

Temperatures should remain warm, in the neighborhood of 90 during
the day and 70 overnight through the short term, cooling quite a
bit as the front passes at the end of the period.

&&

.LONG TERM /Wednesday night through Sun/...
Issued at 233 PM EDT Sun Aug 18 2019

Models in general agreement that a cold front will crop southeast
across central Indiana Wednesday and Wednesday night. The front will
interact with a warm, moist and unstable airmass and result in the
threat for thunderstorms Wednesday and Wednesday night.

Then, the 12z GFS and ECMWF differ in that the Euro brings more QPF
in Thursday and Thursday night whereas the GFS does not. The EURO
seems to be keying in on upper waves around a Great Lakes through
and the western part of the cold front stalling and lifting
northeast as a warm front. The blend incorporates both with small
PoPs, mainly south through Thursday night. With confidence low, will
leave the blend PoPs.

Slightly below normal blend temperatures look reasonable.

The rest of the weekend looks mostly dry with below normal
temperatures as Canadian high pressure builds in. However, would not
completely rule out isolated convection in northwest flow aloft.

&&

.AVIATION /Discussion for the 18/18Z TAF Issuance/...
Issued at 1247 PM EDT Sun Aug 18 2019

An upper wave will move across central Indiana this afternoon and
early evening. This feature will interact with a very warm, moist
and unstable atmosphere and result in scattered to numerous
thunderstorms through 02z Monday. So, brought in 2 hour tempo MVFR
thunderstorm groups with VCTS and VFR after.

Should see mostly VFR conditions after 02z per the SREF. However,
would not be shocked to see MVFR for 09z-13z per the GFS LAMP.

Winds will be southwest to 15 knots away from storms through 00z and
then southwest less than 10 knots after.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Nield
NEAR TERM...Nield
SHORT TERM...Nield
LONG TERM...MK
AVIATION...MK
Hazardous weather outlook, Aug 18, 4:24 AM EDT, 15 hours before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
424 AM EDT Sun Aug 18 2019

INZ021-028>031-035>049-051>057-060>065-067>072-190830-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
424 AM EDT Sun Aug 18 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Thunderstorms are possible this afternoon and tonight. An
isolated severe storm cannot be ruled out.

Timing: Mainly after 2 PM.

Hazards: Lightning, Heavy Rain, Gusty Winds.

Discussion: A lingering warm frontal boundary combined with upper
level support may allow additional showers and thunderstorms to
redevelop today and this evening across Central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: There will be periodic chances for thunderstorms through the
middle of next week for parts of central Indiana. Hot and humid
weather will continue through Wednesday with heat indices peaking in
the mid and upper 90s in the afternoons.

Discussion: A series of weak upper level weather disturbances will
interact with lingering surface boundary to bring some chances for
isolated showers and storms to much of central Indiana.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

PUMA

In the hours before

Special weather statement, Aug 18, 3:02 PM EDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
302 PM EDT Sun Aug 18 2019

INZ051-052-060-181945-
Clay IN-Vigo IN-Sullivan IN-
302 PM EDT Sun Aug 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VIGO...NORTHEASTERN
SULLIVAN AND SOUTHWESTERN CLAY COUNTIES UNTIL 345 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Sullivan, or 16 miles southeast of Marshall, moving
northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shelburn, Farmersburg, Clay City, Fairbanks, Riley, Cory, Saline City
and Pimento.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern and west central Indiana.

LAT...LON 3932 8748 3948 8720 3939 8712 3930 8705
      3926 8706 3916 8747 3922 8757 3923 8757
TIME...MOT...LOC 1902Z 239DEG 19KT 3924 8746

AW
Local storm report, Aug 18, 6:06 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
606 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 NNW PERRYSVILLE       40.07N 87.44W
08/18/2019                   VERMILLION         IN   PUBLIC

            SEVERAL SMALL TO MEDIUM SIZE TREE LIMBS DOWN
            AND POWER OUT DUE TO HIGH WIND.

&&

KH
Local storm report, Aug 18, 6:35 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
635 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     HILLSBORO               40.11N 87.16W
08/18/2019                   FOUNTAIN           IN   PUBLIC

            TREES DOWNED, INCLUDING ON POWER LINES.

&&
Local storm report, Aug 18, 7:06 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
706 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     1 WNW VEEDERSBURG       40.11N 87.27W
08/18/2019  E60 MPH          FOUNTAIN           IN   PUBLIC

            PUBLIC REPORT VIA BROADCAST MEDIA. TIME
            ESTIMATED WITH RADAR.

&&

KH
Local storm report, Aug 18, 7:08 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
708 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     CRAWFORDSVILLE          40.04N 86.90W
08/18/2019  M44 MPH          MONTGOMERY         IN   PUBLIC

&&

KH
Local storm report, Aug 18, 7:11 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             3 SW WHITESTOWN         39.97N 86.38W
08/18/2019  E0.70 INCH       BOONE              IN   AMATEUR RADIO

&&

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 10:34 PM EDTSpecial Weather StatementINDVigo26 min
Aug 17, 10:56 PM EDTSpecial Weather StatementINDClay, Vigo49 min
Aug 17, 11:34 PM EDTSpecial Weather StatementINDPutnam41 min
Aug 18, 3:02 PM EDTSpecial Weather StatementINDVigo43 min
Aug 18, 5:16 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren44 min
Aug 18, 5:45 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam45 min
Aug 18, 6:13 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Hendricks, Marion, Montgomery and 3 more77 min
Aug 18, 6:45 PM EDTAreal Flood WarningINDFountain, Parke, Vermillion3 hr
Aug 18, 7:42 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.